MAUDE Adverse Event Report: Roche Diagnostics Phosphate (Inorganic) ver.2; Phosphomolybdate (Colorimetric), Inorganic Phosphorus

Roche Diagnostics Phosphate (Inorganic) ver.2; Phosphomolybdate (Colorimetric), Inorganic Phosphorus
Catalog Number 05171377190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable phosphate (inorganic) ver.2 results for multiple patient samples on a cobas 8000 cobas c 701 module.The doctor questioned the initial results with prompted the customer to repeat the samples.On (b)(6) 2026, the customer observed multiple patient sample results initially greater than 4 mmol/l, and upon repeat were 1 mmol/l or lower.On (b)(6) 2026, the customer again observed 3 patient sample results initially between 2 and 5 mmol/l, and upon repeat, around 1 mmol/l.The exact patient results were not provided.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The field service engineer (fse) checked the wash stations and gear pump pressure, adjusted the external water volume, verified cuvette washing, and increased the detergent level.The investigation is ongoing.

Brand Name
Phosphate (Inorganic) ver.2
Common Device Name
Phosphomolybdate (Colorimetric), Inorganic Phosphorus
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50734305
Report Number1823260-2026-03721
Device Sequence Number16101887
Product Code CEO
UDI-Device Identifier04015630925094
UDI-Public04015630925094
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05171377190
Device Lot Number95691101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown